×

Found 320 Documents (Results 1–100)

100
MathJax

Instability, index theorem, and exponential trichotomy for linear Hamiltonian PDEs. (English) Zbl 07455851

Memoirs of the American Mathematical Society 1347. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5044-1/pbk; 978-1-4704-7013-5/ebook). v, 136 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Threshold resonances and virtual levels in the spectrum of cylindrical and periodic waveguides. (English. Russian original) Zbl 1458.35031

Izv. Math. 84, No. 6, 1105-1160 (2020); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 84, No. 6, 73-130 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Stability of differential-algebraic equations under uncertainty. (English. Russian original) Zbl 1416.34005

Differ. Equ. 54, No. 7, 860-869 (2018); translation from Differ. Uravn. 54, No. 7, 881-890 (2018).
PDF BibTeX XML Cite
Full Text: DOI

The degree of compact multivalued perturbations of Fredholm mappings of positive index and its application to a certain optimal control problem. (English. Russian original) Zbl 1387.49032

J. Math. Sci., New York 223, No. 6, 695-710 (2017); translation from Fundam. Prikl. Mat. 20, No. 2, 65-87 (2015).
MSC:  49K15 49N35
PDF BibTeX XML Cite
Full Text: DOI

On the quality of local flux reconstructions for guaranteed error bounds. (English) Zbl 1363.65193

Brandts, J. (ed.) et al., Proceedings of the international conference ‘Applications of mathematics’, Prague, Czech Republic, November 18–21, 2015. In honor of the birthday anniversaries of Ivo Babuška (90), Milan Práger (85), and Emil Vitásek (85). Prague: Czech Academy of Sciences, Institute of Mathematics (ISBN 978-80-85823-65-3). 242-255 (2015).
PDF BibTeX XML Cite
Full Text: Link

Oriented degree of Fredholm maps: finite-dimensional reduction method. (English. Russian original) Zbl 1384.47007

J. Math. Sci., New York 204, No. 5, 543-714 (2015); translation from Sovrem. Mat., Fundam. Napravl. 44, 3-171 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Robust stability of differential-algebraic equations. (English) Zbl 1281.34002

Ilchmann, Achim (ed.) et al., Surveys in differential-algebraic equations I. Berlin: Springer (ISBN 978-3-642-34927-0/pbk; 978-3-642-34928-7/ebook). Differential-Algebraic Equations Forum, 63-95 (2013).
PDF BibTeX XML Cite
Full Text: DOI

The heat kernel Lefschetz fixed point formula for the spin-c Dirac operator. Reprint of the 1996 original. (English) Zbl 1222.58014

Modern Birkhäuser Classics. Basel: Birkhäuser (ISBN 978-0-8176-8246-0/pbk; 978-0-8176-8247-7/ebook). x, 247 p. (2011).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification